Alert archive / Kansas / River Flood Warnings in 2008
River Flood Warning 28, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at May 27, 2008, 7:47 AM CDT for Saline County, Kansas. It took effect at May 27, 2008, 12:03 PM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2008, 7:47 AM CDT (12:47 UTC)
- In effect from
- May 27, 2008, 12:03 PM CDT
- Expired
- May 28, 2008, 12:42 AM CDT
- In force
- 13 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- Minor
County Saline County, KS
The radar
The Topeka radar (KTWX), 125 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Gypsum Creek below Gypsum (GYSK1).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06870300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KICT 271248
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
747 AM CDT TUE MAY 27 2008
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS...
GYPSUM CREEK NEAR GYPSUM AFFECTING SALINE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC169-280047-
/O.NEW.KICT.FL.W.0028.080527T1703Z-080528T0900Z/
/GYSK1.1.ER.080527T1703Z.080527T1800Z.080527T2100Z.NO/
747 AM CDT TUE MAY 27 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLOOD WARNING FOR
THE GYPSUM CREEK NEAR GYPSUM.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:30 AM TUESDAY THE STAGE WAS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY THIS AFTERNOON. THE RIVER
WILL CREST NEAR 15.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...INCONVENIENCE FLOODING BEGINS TO OCCUR
AROUND THE AREA. ROAD OVERFLOW TO THE EAST OF THE GAGE SITE ON
LAPSLEY ROAD FOR ABOUT 1/4 MILE WILL LIKELY OCCUR.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
GYPSUM 15.0 14.0 TUE 7 AM 12.2 9.5 7.8
$$3 follow-up statements
000
WGUS83 KICT 271841
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
141 PM CDT TUE MAY 27 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
GYPSUM CREEK NEAR GYPSUM AFFECTING SALINE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC169-280641-
/O.EXT.KICT.FL.W.0028.000000T0000Z-080528T0738Z/
/GYSK1.1.ER.080527T1525Z.080527T1730Z.080527T1938Z.NO/
141 PM CDT TUE MAY 27 2008
THE FLOOD WARNING CONTINUES FOR
THE GYPSUM CREEK NEAR GYPSUM.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:30 PM TUESDAY THE STAGE WAS 15.4 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...INCONVENIENCE FLOODING BEGINS TO OCCUR
AROUND THE AREA. ROAD OVERFLOW TO THE EAST OF THE GAGE SITE ON
LAPSLEY ROAD FOR ABOUT 1/4 MILE WILL LIKELY OCCUR.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
GYPSUM CREEK
GYPSUM 15.0 15.4 TUE 12 PM 10.8 8.4 6.9
$$
LFW000
WGUS83 KICT 280035
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT TUE MAY 27 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
GYPSUM CREEK NEAR GYPSUM AFFECTING SALINE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC169-281235-
/O.EXT.KICT.FL.W.0028.000000T0000Z-080528T1840Z/
/GYSK1.1.ER.080527T1525Z.080527T2215Z.080528T0640Z.NO/
735 PM CDT TUE MAY 27 2008
THE FLOOD WARNING CONTINUES FOR
THE GYPSUM CREEK NEAR GYPSUM.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM TUESDAY THE STAGE WAS 15.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY WEDNESDAY MORNING.
* IMPACT...AT 16.5 FEET...OVERFLOW ON THE EAST BANK OCCURS WHICH
INCLUDES FLOW OVER LAPSLEY ROAD AND CULVERT NEAR THE BRIDGE GAGE
SITE.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
GYPSUM CREEK
GYPSUM 15.0 15.9 TUE 6 PM 13.4 9.6 7.3
$$000
WGUS83 KICT 280542
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1242 AM CDT WED MAY 28 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
GYPSUM CREEK NEAR GYPSUM AFFECTING SALINE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC169-280612-
/O.CAN.KICT.FL.W.0028.000000T0000Z-080528T1840Z/
/GYSK1.1.ER.080527T1525Z.080527T2215Z.080528T0130Z.NO/
1242 AM CDT WED MAY 28 2008
THE FLOOD WARNING IS CANCELLED FOR
THE GYPSUM CREEK NEAR GYPSUM.
* AT 11:30 PM TUESDAY THE STAGE WAS 12.2 FEET.
* FELL BELOW FLOOD STAGE AT 8:30 PM TUESDAY.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.6 FEET BY THURSDAY
MORNING.
* IMPACT...AT 15.0 FEET...INCONVENIENCE FLOODING BEGINS TO OCCUR
AROUND THE AREA. ROAD OVERFLOW TO THE EAST OF THE GAGE SITE ON
LAPSLEY ROAD FOR ABOUT 1/4 MILE WILL LIKELY OCCUR.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
GYPSUM CREEK
GYPSUM 15.0 12.2 TUE 11 PM 9.6 7.3 6.3
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 27, 6:18 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 27, 6:18 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 618 AM CDT TUE MAY 27 2008 .AVIATION... 12Z TAFS...MVFR TO IFR CONDITIONS AT SOME TAFS SITES IN THE NEXT 24 HOURS AS MOISTURE REMAINS OVER THE AREA. THUNDERSTORMS WILL BE POSSIBLE BOTH THIS MORNING AT KSLN...KICT AND KCNU ESPECIALLY AS WELL AS LATER THIS AFTERNOON INTO THE EVENING. SOME FOG COULD DEVELOP AT KCNU TOWARD MORNING ON WEDNESDAY. SCHRECK && .PREV DISCUSSION... /ISSUED 313 AM CDT TUE MAY 27 2008/ DISCUSSION... FORECAST CHALLENGES ARE THUNDERSTORM CHANCES AGAIN TODAY AND THE HEAVY RAINFALL THREAT ASSOCIATED WITH THE THUNDERSTORMS. TODAY-TONIGHT: THE EVENING CONVECTION HAS MOVED OFF TO THE EAST OF THE FORECAST AREA...WITH SOME STRATIFORM RAIN LINGERING OVER SOUTHEAST KANSAS. CONVECTION HAS BEEN DEVELOPING OVER CENTRAL KANSAS ON THE NOSE OF AN 850MB JET. THESE STORMS SHOULD MOVE EASTWARD WITH TIME AS THE JET POINTS MORE TO THE EAST BY MORNING. THE MAIN WEATHER CONCERN OVERNIGHT HAS BEEN WIDESPREAD FLOODING WITH 2 TO 4 INCHES OF RAIN IN JUST A FEW HOURS AT MANY LOCATIONS EAST OF INTERSTATE 135. THE SURFACE FRONT IS STILL LAYING ACROSS CENTRAL KANSAS THIS MORNING...SOUTH OF INTERSTATE 70. THE SURFACE LOW AND FRONT WILL TRACK EASTWARD TODAY...AND EVENTUALLY BRING THE SEVERE THREAT EAST OF THE AREA. THE BEST SHEAR IS IN THE LOWEST 3KM TODAY...AND INSTABILITY IS GOOD ACROSS SOUTHEAST KANSAS. BEST CHANCES FOR SEVERE WEATHER WILL BE WHERE STORMS CAN DEVELOP ON ANY LEFTOVER BOUNDARIES DURING PEAK HEATING. HEAVY RAINFALL WILL AGAIN BE THE MAIN THREAT...ALTHOUGH SOME OF THE STORMS COULD HAVE SOME HAIL AND DAMAGING WINDS. THE STRONGEST CONVECTION SHOULD MOVE OFF TO THE EAST BY EARLY EVENING...BUT THERE COULD BE SOME LINGERING STORMS INTO THE NIGHT. AS FAR AS THE FLOOD WATCH...WE HAVE DEBATED ADDING SEDGWICK AND SUMNER COUNTIES...BUT IT LOOKS LIKE THESE TWO COUNTIES WILL NOT BE IN THE WARM SECTOR BY THE TIME THE STORMS DEVELOP. WE WILL KEEP THE FLOOD WATCH AS IS SINCE THAT IS WHERE THERE HAS ALREADY BEEN FLOODING AND LOOKS TO BE THE MOST LIKELY AREA THAT COULD SEE FLOODING LATER TODAY. TEMPERATURES ARE AGAIN A DIFFICULT FORECAST TODAY WITH ALL FACTORS CONSIDERED. THERE WILL BE A LARGE CONTRAST ACROSS THE FORECAST AREA...WITH UPPER 50S EXPECTED IN CENTRAL KANSAS AND AROUND 80 IN SOUTHEAST KANSAS. WEDNESDAY-THURSDAY: A BREAK IN THE ACTION WILL FINALLY COME FOR WEDNESDAY AND THURSDAY AS UPPER RIDGING BUILDS OVER THE MIDWEST. WE LEFT SOME LOW PRECIPITATION CHANCES IN SOUTHEAST KANSAS DURING THE DAY WEDNESDAY...BUT IT WILL NOT BE ANYTHING SIGNIFICANT. OTHERWISE THE AREA WILL REMAIN DRY. TEMPERATURES WILL BE BELOW NORMAL ON WEDNESDAY ACROSS THE ENTIRE AREA...BUT SHOULD RETURN TO ABOVE NORMAL AS SOUTHEAST WINDS RETURN FOR THURSDAY. FRIDAY-MONDAY: NO CHANGES WERE MADE TO THIS PORTION OF THE FORECAST. SCHRECK AVIATION... 06Z TAFS...ICT/SLN/HUT/CNU/RSL...EXTENSIVE THUNDERSTORM COMPLEX WILL EXIT SOUTHEAST KANSAS BY 08Z OR SO. MEANWHILE...SCATTERED TO WIDELY SCATTERED THUNDERSTORM REDEVELOPMENT WILL REMAIN POSSIBLE AREAWIDE THROUGH THE OVERNIGHT HOURS...AS STRONG LOW-LEVEL JET IMPINGES ON SYNOPTIC BOUNDARY AND SURFACE COLD DOME LAID DOWN FROM RECENT CONVECTION. HOWEVER...AM THINKING THE BEST CHANCE FOR REDEVELOPMENT WILL BE OVER CENTRAL KANSAS...AS CURRENT RADAR IS INDICATING...WHERE AIRMASS IS LESS DISTURBED/OVERTURNED. THUNDERSTORM CHANCES WILL CONTINUE THROUGH TUESDAY...AS SYNOPTIC FRONT GRADUALLY SHIFTS SOUTH ACROSS THE AREA. BEST CHANCES FOR STRONG/SEVERE CONVECTION WILL LIKELY BE OVER SOUTH- CENTRAL/SOUTHEAST KANSAS. FARTHER NORTH ACROSS CENTRAL KANSAS...MVFR TO IFR CIGS WILL GRADUALLY FILTER SOUTH AS COLD ADVECTION COMMENCES IN WAKE OF THE COLD FRONT. THESE LOW CLOUDS MAY AFFECT THE RUSSELL TERMINAL BEFORE 12Z. KLEINSASSER && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 74 53 72 58 / 50 30 10 10 HUTCHINSON 69 49 69 58 / 50 30 10 10 NEWTON 72 51 71 58 / 50 30 10 10 ELDORADO 75 53 72 58 / 60 30 10 10 WINFIELD-KWLD 79 55 74 59 / 60 40 10 10 RUSSELL 59 44 68 56 / 50 20 10 10 GREAT BEND 61 45 68 56 / 50 20 10 10 SALINA 65 47 70 55 / 50 30 10 10 MCPHERSON 68 48 70 57 / 50 30 10 10 COFFEYVILLE 80 58 76 59 / 70 60 20 10 CHANUTE 76 55 74 58 / 70 60 20 10 IOLA 75 53 73 58 / 70 50 20 10 PARSONS-KPPF 79 57 75 59 / 70 60 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ053-069>072-093>096- 098>100. &&
Hazardous weather outlook, May 27, 5:09 AM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 509 AM CDT TUE MAY 27 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-281015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 509 AM CDT TUE MAY 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT A FEW STRONG STORMS WILL BE POSSIBLE ACROSS THE AREA THROUGH THE OVERNIGHT HOURS. DIME SIZE HAIL WILL BE THE PRIMARY THREAT. NUMEROUS AREAL AND RIVER FLOOD WARNINGS REMAIN IN EFFECT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. SEE THE LATEST FLOOD WARNINGS FOR DETAILS. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS AFTERNOON AND EVENING...ESPECIALLY EAST OF A LINE FROM EUREKA TO EL DORADO TO WELLINGTON. THESE THUNDERSTORMS COULD CONTAIN LARGE HAIL AND DAMAGING WINDS...BUT THE MAIN THREAT WILL BE HEAVY RAINFALL AND FLOODING. PLEASE SEE THE LATEST FLOOD WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RIVER FLOOD WARNINGS MAY CONTINUE THROUGH WEDNESDAY AND POSSIBLY EVEN THURSDAY AT SOME LOCATIONS. SEE THE LATEST FLOOD WARNINGS FOR DETAILS. THUNDERSTORMS WILL AFFECT THE AREA FRIDAY NIGHT. LATER OUTLOOKS WILL CONTAIN MORE DETAILED INFORMATION. PLEASE CONTINUE TO CHECK LATER WEATHER PRODUCTS FOR UPDATED INFORMATION. IF YOU HAVE OUTDOOR ACTIVITIES PLANNED TODAY...MAKE SURE YOU HAVE ACCESS TO WATCHES AND WARNINGS...AND PLAN ON WHAT YOU WILL DO IF SEVERE WEATHER OR FLOODING THREATENS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING EAST OF A EUREKA TO EL DORADO TO WELLINGTON LINE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP SCHRECK
In the hours before
Special weather statement, May 27, 3:15 AM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 315 AM CDT TUE MAY 27 2008 KSZ082-083-092-270900- KINGMAN-SEDGWICK-SUMNER- 315 AM CDT TUE MAY 27 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR EASTERN KINGMAN...WESTERN SEDGWICK AND NORTHERN SUMNER COUNTIES... AT 313 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF CHENEY TO ARGONIA...AND MOVING EAST TO NORTHEAST AT 24 MPH. PEA TO DIME SIZE HAIL...AND WINDS TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Special weather statement, May 27, 3:50 AM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 350 AM CDT TUE MAY 27 2008 KSZ051-052-067-068-270930- HARVEY-MARION-MCPHERSON-RENO- 350 AM CDT TUE MAY 27 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR HARVEY...MARION...MCPHERSON AND RENO COUNTIES... AT 347 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MOUNDRIDGE...AND MOVING EAST TO NORTHEAST AT 26 MPH. PEA TO DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Special weather statement, May 27, 3:53 AM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 353 AM CDT TUE MAY 27 2008 KSZ069-083-092-270945- BUTLER-SEDGWICK-SUMNER- 353 AM CDT TUE MAY 27 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BUTLER...SEDGWICK AND SUMNER COUNTIES... AT 351 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANDALE TO 5 MILES SOUTH OF GODDARD TO 6 MILES SOUTHEAST OF CLEARWATER...AND MOVING EAST TO NORTHEAST AT 26 MPH. PEA TO DIME SIZE HAIL...AND WINDS TO 40 MPH MAY BE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Special weather statement, May 27, 5:53 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 553 AM CDT TUE MAY 27 2008 KSZ069-093-271145- BUTLER-COWLEY- 553 AM CDT TUE MAY 27 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BUTLER AND NORTHERN COWLEY COUNTIES... AT 550 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTHEAST WICHITA TO UDALL...AND MOVING EAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. HOWERTON
Local storm report, May 27, 6:11 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
611 AM CDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN COFFEYVILLE 37.04N 95.63W
05/27/2008 M5.45 INCH MONTGOMERY KS CO-OP OBSERVER
RAINFALL TOTAL IS A 24 HOUR ENDING AT 6 AM. THE LAST 12
HOURS RAINFALL WAS 0.55 INCHES.
&&
LFWLocal storm report, May 27, 6:16 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
616 AM CDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM FLOOD 3 S NICKERSON 38.10N 98.09W
05/27/2008 RENO KS LAW ENFORCEMENT
INTERSECTION OF NICKERSON ROAD AND 43RD STREET FLOODED.
0605 AM FLOOD 3 W BURRTON 38.02N 97.73W
05/27/2008 RENO KS LAW ENFORCEMENT
INTERSECTION OF ILLINOIS AVENUE AND RAYL ROAD WASHED OUT.
&&
EPSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:03 PM CDT | Areal Flood Warning | ICT | Lincoln | 4 hr |
| May 26, 7:13 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 45 min |
| May 26, 7:16 PM CDT | Flash Flood Warning | ICT | Cowley | 4 hr |
| May 26, 7:22 PM CDT | Tornado Warning | ICT | Kingman, Reno | 32 min |
| May 26, 7:34 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 56 min |
| May 26, 7:43 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 33 min |
| May 26, 7:59 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 29 min |
| May 26, 8:13 PM CDT | River Flood Warning | ICT | Butler, Cowley | 67 hr |
| May 26, 8:18 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 57 min |
| May 26, 8:26 PM CDT | Areal Flood Warning | ICT | Montgomery | 6 hr |
| May 26, 8:30 PM CDT | Areal Flood Warning | ICT | Reno | 6 hr |
| May 26, 8:49 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 56 min |
| May 26, 8:49 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 56 min |
| May 26, 8:51 PM CDT | Areal Flood Warning | ICT | Sedgwick | 5 hr |
| May 26, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 62 min |
| May 26, 9:22 PM CDT | River Flood Warning | ICT | Cowley | 70 hr |
| May 26, 9:33 PM CDT | Areal Flood Warning | ICT | Sumner | 86 min |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 63 min |
| May 26, 9:51 PM CDT | Flash Flood Warning | ICT | Sedgwick | 4 hr |
| May 26, 9:59 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 61 min |
| May 26, 10:14 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 50 min |
| May 26, 10:33 PM CDT | Areal Flood Warning | ICT | Butler | 59 min |
| May 26, 10:37 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 53 min |
| May 26, 10:43 PM CDT | Areal Flood Warning | ICT | Kingman | 8 hr |
| May 26, 10:48 PM CDT | Flash Flood Warning | ICT | Sumner | 8 hr |
| May 26, 11:11 PM CDT | Areal Flood Warning | ICT | Cowley | 8 hr |
| May 26, 11:26 PM CDT | Flash Flood Warning | ICT | Butler | 8 hr |
| May 26, 11:28 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 41 min |
| May 27, 12:09 AM CDT | Areal Flood Warning | ICT | Greenwood | 12 hr |
| May 27, 12:25 AM CDT | Flash Flood Warning | ICT | Wilson, Woodson | 8 hr |
| May 27, 12:42 AM CDT | Flash Flood Warning | ICT | Neosho | 8 hr |
| May 27, 1:26 AM CDT | Areal Flood Warning | ICT | Labette | 4 hr |
| May 27, 1:30 AM CDT | Areal Flood Warning | ICT | Montgomery | 7 hr |
| May 27, 1:32 AM CDT | Severe Thunderstorm Warning | ICT | Russell | 31 min |
| May 27, 2:07 AM CDT | Areal Flood Warning | ICT | Sedgwick | 7 hr |
| May 27, 2:17 AM CDT | Areal Flood Warning | ICT | Reno | 12 hr |
| May 27, 2:40 AM CDT | Flash Flood Warning | ICT | Allen | 6 hr |
| May 27, 2:50 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 7 hr |
| May 27, 2:50 AM CDT | River Flood Warning | ICT | Sumner | 52 hr |
| May 27, 2:50 AM CDT | River Flood Warning | ICT | Cowley | 47 hr |
| May 27, 3:25 AM CDT | River Flood Warning | ICT | Wilson | 41 hr |
| May 27, 3:45 AM CDT | River Flood Warning | ICT | Neosho | 35 hr |
| May 27, 3:45 AM CDT | River Flood Warning | ICT | Labette, Neosho | 51 hr |
| May 27, 3:45 AM CDT | River Flood Warning | ICT | Labette | 64 hr |
| May 27, 6:15 AM CDT | Areal Flood Warning | ICT | Marion | 5 hr |
| May 27, 6:30 AM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| May 27, 6:44 AM CDT | Areal Flood Warning | ICT | Kingman | 4 hr |
| May 27, 7:19 AM CDT | Areal Flood Warning | ICT | Cowley | 7 hr |
| May 27, 8:18 AM CDT | Flash Flood Warning | ICT | Allen, Montgomery, Neosho, Wilson, Woodson | 5 hr |
| May 27, 8:21 AM CDT | River Flood Warning | ICT | Marion | 19 hr |
| May 27, 8:37 AM CDT | Flash Flood Warning | ICT | Sedgwick | 4 hr |
| May 27, 8:48 AM CDT | Areal Flood Warning | ICT | Butler | 5 hr |
| May 27, 10:52 AM CDT | Areal Flood Warning | ICT | Marion | 4 hr |
| May 27, 11:00 AM CDT | Areal Flood Warning | ICT | Sumner | 18 hr |
| May 27, 12:16 PM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 3 hr |
| May 27, 12:53 PM CDT | Areal Flood Warning | ICT | Montgomery, Neosho, Wilson | 17 hr |
| May 27, 2:55 PM CDT | River Flood Warning | ICT | Sedgwick | 17 hr |
Nearby
River Flood Warnings in Kansas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.